# SDR C2XA07ON044

- Difficulty date: December 24, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 9,785 hours, 5,312 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 14531625411
- Part serial: 145799
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 9,785 hours, 5,312 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7826 - LAX TO PDX - FLIGHT CREW REPORTED AIRCRAFT DEPRESSURIZED IN FLIGHT ON DESCENT, NO EMERGENCY WAS DECLARED.  MX PERSONNEL REMOVED AND REPLACED AUTO PRESSURE CONTROLLER OPERATIONALLY CHECKED SATISFACTORY AND AIRCRAFT WAS RELEASE TO RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
